# SDR 96ZZZX2871

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14217
- Make and model: Piper PA-23-250
- Aircraft serial: 274775
- System (JASC): 7120 · Engine Mount Section
- Part: Support Assy
- Part number: 1607304
- Condition: Bent
- Location: Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER SUSPECTS HARD LANDING RT MLG SIDE.  FOUND BENT ENGINE MOUNT SUPPORT ASSY AT ACTUATOR BRACKET.  REPLACED WITH SERVICEABLE PART.  DAMAGED RT INBOARD GEAR DOOR.  REPLACED WITH SERVICEABLE UNIT.  NO FURTHER DAMAGE FOUND.
